# SDR DALA2018022101112

- Difficulty date: February 21, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 76,036 hours, 20,848 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER TAKEOFF AND DURING INITIAL CLIMB, A STRONG MUSTY ODOR AND SLIGHT HAZE IN CABIN REPORTED BY FA'S.  DISSIPATED AFTER ABOUT 10 MINUTES,  ALL NORMAL SINCE. ODI WORK SCOPE C/W 705535. NO CONTAMINATION FOUND. ALL COMPONENTS AND SYSTEMS CHECKED NORMAL.
